RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1040–1042 (Mi zvmmf6006)  

Scientific communications

The $\varepsilon $-approach to the multidimensional knapsack problem: the polynomial growth of the branching tree

Yu. Yu. Finkel'shtein

Moscow

Full text: PDF file (307 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 215–217

Bibliographic databases:

UDC: 51:330.115
MSC: 90C10
Received: 25.06.1976

Citation: Yu. Yu. Finkel'shtein, “The $\varepsilon $-approach to the multidimensional knapsack problem: the polynomial growth of the branching tree”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1040–1042; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 215–217

Citation in format AMSBIB
\Bibitem{Fin77}
\by Yu.~Yu.~Finkel'shtein
\paper The $\varepsilon $-approach to the multidimensional knapsack problem: the polynomial growth of the branching tree
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1040--1042
\mathnet{http://mi.mathnet.ru/zvmmf6006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0452590}
\zmath{https://zbmath.org/?q=an:0353.90057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 215--217
\crossref{https://doi.org/10.1016/0041-5553(77)90120-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6006
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:80
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020